MathSciNet Relay Station
MathSciNet bibliographic data
MR1390980 60E15 (26D07 46E30 60G50)
Figiel, T.; Hitczenko, P.; Johnson, W. B.; Schechtman, G.; Zinn, J. Extremal properties of Rademacher functions with applications to the Khintchine and Rosenthal inequalities. Trans. Amer. Math. Soc. 349 (1997), no. 3, 997–1027.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement